# SDR AALA202204051445

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,389 hours, 25,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337204320100
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING AT FR 43 AND S22R. REPLACED FRAME FOOT COUPLING PER EA 335145.
